×

An application of the Helly property to the partially ordered sets. (English) Zbl 0515.06005


MSC:

06A06 Partial orders, general
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Baclawski, K.; Bjorner, A., Fixed point theorems in partially ordered sets, Adv. in Math., 31, 263-287 (1979) · Zbl 0417.06002
[2] Birkhoff, G., (Lattice Theory, Vol. XXV (1967), Amer. Math. Soc. Colloq. Publ: Amer. Math. Soc. Colloq. Publ Providence, R.I) · Zbl 0126.03801
[3] Dean, R. A., Sublattices of free lattices, (Dilworth, R. P., Proceedings of Symposium in Pure Mathematics (1961), Amer. Math. Soc: Amer. Math. Soc Providence. R.I) · Zbl 0199.04904
[4] Dushnik, B.; Miller, E., Partially ordered sets, Amer. J. Math., 63, 600-610 (1941)
[5] Duffus, D.; Rival, I., A structure theory for ordered sets, Discrete Math., 35, 53-78 (1981) · Zbl 0459.06002
[6] Nowakowski, R. J.; Rival, I., Fixed-edge theorem for graphs with loops, J. Graph Theory, 3, 339-350 (1979) · Zbl 0432.05030
[7] Quilliot, A., (Thesis 3° cycle (1978), University of Paris VI: University of Paris VI France)
[8] Quilliot, A., Un problème de point fixe sur des graphes, Discrete Math (1982), to appear
[9] Rival, I., A fixed point theorem for finite partially ordered sets, J. Combin. Theory Ser. A, 21 (1976) · Zbl 0357.06003
[10] Troter, W. T.; Moore, J. I., Characterization problems for graphs, partially ordered sets, lattices and family of sets, Discrete Math., 16, 361-383 (1974)
[11] W. T. Trotterin; W. T. Trotterin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.